Rate of convergence in the limit theorem for the length of the longest head run

Novak, Serguei (1991) Rate of convergence in the limit theorem for the length of the longest head run. Siberian Math. J., 32 (3). pp. 444-448.

Full text is not in this repository.

Abstract

We present a correct estimate of the rate of convergence in the limit theorem for the length of the longest head run in a Markov chain with a finite set of states.

Item Type: Article
Additional Information: Novak S.Y. (1991) Rate of convergence in the limit theorem for the length of the longest head run. – Siberian Math. J., v. 32, No 3, 444–448.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20708
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:16
Last Modified: 13 Oct 2016 14:41
URI: http://eprints.mdx.ac.uk/id/eprint/20708

Actions (login required)

Edit Item Edit Item